Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am 17 days into 10mg/day of Claravis. This is a very low dosage for me -- I am roughly 170lbs (77 kg), but my acne is mild but usually deep and very persistent, so I was fortunate to find a derm willing to give me any at all.

Is it safe to use Retin-A once or twice per week while on such a low dosage?

Share this post


Link to post
Share on other sites

If your derm has instructed you to, sure. Mine did; I used retin-a throughout the course, but my skin was already used to it.

Share this post


Link to post
Share on other sites
If your derm has instructed you to, sure. Mine did; I used retin-a throughout the course, but my skin was already used to it.

Agreed! I used Retin-A too throughout my course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×